- -

Modelling the consumption of anxiolytics and its addictive behaviour

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Modelling the consumption of anxiolytics and its addictive behaviour

Show full item record

Guadalajara Olmeda, MN.; Barrachina Martínez, I.; Poza Plaza, EDL.; Vivas Consuelo, DJJ.; Caballer Tarazona, M. (2011). Modelling the consumption of anxiolytics and its addictive behaviour. Mathematical and Computer Modelling. 54(7):1626-1633. doi:10.1016/j.mcm.2010.12.036

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/36231

Files in this item

Item Metadata

Title: Modelling the consumption of anxiolytics and its addictive behaviour
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Economía y Ciencias Sociales - Departament d'Economia i Ciències Socials
Issued date:
Abstract:
Background: Population-based anxiolytics consumption (AX) is a widely debated subject because long-term AX may lead to tolerance and addiction. This study aims to obtain mathematical models that identify the various ...[+]
Subjects: Anxiolytics , Dependence , Drugs use , Logistic regression , Mathematical modelling , Prescribed drugs , Diseases , Drug dosage , Epidemiology , Health care , Linear regression , Mathematical models
Copyrigths: Reserva de todos los derechos
Source:
Mathematical and Computer Modelling. (issn: 0895-7177 )
DOI: 10.1016/j.mcm.2010.12.036
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.mcm.2010.12.036
Type: Artículo

This item appears in the following Collection(s)

Show full item record